# SDR ASAA0080494

- Difficulty date: July 30, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, 5 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN THE FIRST CLASS CABIN.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
